# SDR 9713399913

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 59268805501
- Condition: Failed
- Location: Le Slats
- Part time: 13,756 hours
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MEM, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH NO BLUE SLAT EXTEND. LIGHT.  SUCCESSFUL LANDING WAS ACCOMPLISHED UTILIZING FLAPS ONLY.  MAINTENANCE REPLACED SLAT CONTROL VALVE, OPERATIONAL CHECK NORMAL.
